RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 3(291), Pages 185–186 (Mi umn1300)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the equivalence of zero boundary conditions to an integral condition in the Dirichlet problem

K. Kh. Boimatov

Institute of Mathematics, Academy of Sciences of Republic of Tajikistan

Full text: PDF file (130 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:3, 185–187

Bibliographic databases:

MSC: 35A05
Received: 20.01.1993

Citation: K. Kh. Boimatov, “On the equivalence of zero boundary conditions to an integral condition in the Dirichlet problem”, Uspekhi Mat. Nauk, 48:3(291) (1993), 185–186; Russian Math. Surveys, 48:3 (1993), 185–187

Citation in format AMSBIB
\Bibitem{Boi93}
\by K.~Kh.~Boimatov
\paper On the equivalence of zero boundary conditions to an integral condition in the Dirichlet problem
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 3(291)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn1300}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243618}
\zmath{https://zbmath.org/?q=an:0808.35025}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..185B}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 3
\pages 185--187
\crossref{https://doi.org/10.1070/RM1993v048n03ABEH001037}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NN35000007}


Linking options:
  • http://mi.mathnet.ru/eng/umn1300
  • http://mi.mathnet.ru/eng/umn/v48/i3/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:183
    Full text:71
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019